Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Help! My body is going BizoNkErs!!!

I have taken metformin off and on for a while. I have not had a period Since April of last year. I went through some serious CM with light brown/pink blood for 4-5 days last week. Yesterday i had the worst breast aches ever!!! Also I was trying to park the truck 2 times and DH tryied to help all i could do was start bawling and get seriously emotional. I can't figure out if i am just hormonal or actually getting somewhere with ttc. I have also been exausted!!!

Answer Question
 
RiceCakes731

Asked by RiceCakes731 at 10:21 PM on Mar. 26, 2011 in Trying to Conceive

Level 3 (15 Credits)
Answers (3)
  • Well it has been a couple days and the only answer i have is to go get some Hardees. :P
    RiceCakes731

    Comment by RiceCakes731 (original poster) at 12:37 PM on Mar. 28, 2011

  • Anyone ever have these issues and ever known the issues?
    RiceCakes731

    Comment by RiceCakes731 (original poster) at 11:00 PM on Mar. 28, 2011

  • I am on metformin and have never known it to mess with BCPs.
    1smartcookie

    Answer by 1smartcookie at 12:39 PM on Apr. 4, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN